Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A construction for absolute values in polynomial rings


Author: Saunders MacLane
Journal: Trans. Amer. Math. Soc. 40 (1936), 363-395
MSC: Primary 13A18; Secondary 13F20
MathSciNet review: 1501879
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Bauer, Verallgemeinerung eines Satzes von Schönemann, Journal für die Mathematik, vol. 128 (1905), pp. 87-89.
  • [2] Henry Blumberg, On the factorization of expressions of various types, Trans. Amer. Math. Soc. 17 (1916), no. 4, 517–544. MR 1501056, http://dx.doi.org/10.1090/S0002-9947-1916-1501056-8
  • [3] G. Dumas, Sur quelques cas d'irreductibilité des polynômes à coéfficients rationnels, Journal de Mathématiques, (6), vol. 2 (1906), pp. 191-258.
  • [4] G. Eisenstein, Ueber die Irreduzibilität und einige andere Eigenschaften der Gleichungen, etc., Journal für die Mathematik, vol. 39 (1850), p. 166.
  • [5] L. Königsberger, Ueber den Eisensteinschen Satz von der Irreduzibilität algebraischer Gleichungen, Journal für die Mathematik, vol. 115 (1895), pp. 53-78; especially (67) on p. 69.
  • [6] J. Kürschák, Irreduzible Formen, Journal für die Mathematik, vol. 152 (1923), pp. 180-191.
  • [7] Öystein Ore, Zur Theorie der Irreduzibilitätskriterien, Math. Z. 18 (1923), no. 1, 278–288 (German). MR 1544631, http://dx.doi.org/10.1007/BF01192407
  • [8] Öystein Ore, Zur Theorie der Eisensteinschen Gleichungen, Math. Z. 20 (1924), no. 1, 267–279 (German). MR 1544680, http://dx.doi.org/10.1007/BF01188089
  • [9] O. Perron, Neue Kriterien für die Irreduzibilität algebraischer Gleichungen, Journal für die Mathematik, vol. 132 (1907), p. 304.
  • [10] T. Rella, Ordnungsbestimmungen in Integritätsbereichen und Newtonsche Polygone, Journal für die Mathematik, vol. 158 (1927), pp. 33-18.
  • [11] Th. Schönemann, Von denjenigen Moduln, welche Potenzen von Primzahlen sind, Journal für die Mathematik, vol. 32 (1846), pp. 93-105, §61.
  • [12] H. Hasse and F. K. Schmidt, Die Struktur diskret bewerteter Körper, Journal für die Mathematik, vol. 170 (1933), pp. 4-63.
  • [13] Wolfgang Krull, Idealtheorie in unendlichen algebraischen Zahlkörpern. II, Math. Z. 31 (1930), no. 1, 527–557 (German). MR 1545133, http://dx.doi.org/10.1007/BF01246432
  • [14] W. Krull, Allgemeine Bewertungstheorie, Journal für die Mathematik, vol. 167 (1932), pp. 161-196.
  • [15] J. Kürschák, Limesbildung und allgemeine Körpertheorie, Journal für die Mathematik, vol. 142 (1912), pp. 211-253.
  • [16] S. MacLane, Abstract absolute values which give new irreducibility criteria, Proceedings of the National Academy of Sciences, vol. 21 (1935), pp. 272-274.
  • [17] A. Ostrowski, Ueber einige Lösungen der Funktionalgleichung $ \phi (x) \cdot \phi (y) = \phi (xy)$, Acta Mathematics, vol. 41 (1917), pp. 271-284.
  • [18] A. Ostrowski, Untersuchungen zur arithmetischen Theorie der Körper, Mathematische Zeitschrift, vol. 39 (1934), pp. 269-404.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13A18, 13F20

Retrieve articles in all journals with MSC: 13A18, 13F20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1936-1501879-8
PII: S 0002-9947(1936)1501879-8
Article copyright: © Copyright 1936 American Mathematical Society